# SDR DL72W951393

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED, TWO 1 INCH CRACKS IN STA 1303 UPPER WEB ABOVE AND TO RT SIDE OF 'S' DUCT (MARKED).  FABRICATED REPAIR PLATE PER SRM 51-40-2 FIG 1.
